MAUDE Adverse Event Report: AMO PUERTO RICO MFG. INC. TECNIS IOL; LENS, INTRAOCULAR, TORIC OPTICS

AMO PUERTO RICO MFG. INC. TECNIS IOL; LENS, INTRAOCULAR, TORIC OPTICS
Model Number DIU150
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the preloaded toric intraocular lens (iol) was wrinkled and could not be used.There was no patient contact.The type of ophthalmic viscosurgical device (ovd) that was used is unknown.No further information was provided.
 
Additional Manufacturer Narrative
Section a2, a3a, a3b, a4, a5 and a6: not applicable, as there was no patient contact.Section b3: date of event: unknown; requested but not provided.The best estimate date is on or prior to dec 12, 2025.Section d6a.If implanted, give date: not applicable, as there was no patient contact.Section d6b.If explanted, give date: not applicable, as there was no patient contact.Section h3: the device was not returned for evaluation; therefore, a failure analysis of the complaint device cannot be completed.A review of records including device history and complaint trending will be performed.Upon completion of the review, if there is any further relevant information a supplemental medwatch will be filed.Attempts were made to obtain the missing information; however, no additional information has been received.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
 
Additional Manufacturer Narrative
Additional data: the product was received for evaluation.Device evaluation: visual inspection under magnification was performed on the suspect product and found the plunger rod fully advanced with viscoelastic residue observed throughout the cartridge.No issues were identified with the lens module, device assembly, and plunger rod advancement; however, the plunger rod tip was observed to be bent.The lens was received coated in viscoelastic residue.The lens was cleaned revealing scratches on the lens.No further evaluation was performed.Conclusion: based on the complaint investigation results, the product was released within specifications.No product deficiency or product malfunction could be identified.The following fields were updated accordingly: section d9: device available for evaluation? yes.Section d9: date returned to manufacturer: jan 07, 2026.Section h3: device evaluated by manufacturer: yes.Corrected data: based on further review of the complaint file, it was noted that an incorrect date was inadvertently entered in section ""h4 - device manufacture date"" of the initial medwatch report.This supplement is being submitted to correct that information.The following section has been updated accordingly: section h4: may 26, 2025.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.

Brand Name
TECNIS IOL
Common Device Name
LENS, INTRAOCULAR, TORIC OPTICS
Manufacturer (Section D)
AMO PUERTO RICO MFG. INC.
road 402 north, anasco ind. pk
anasco PR 00610
Manufacturer Contact
somyata nagpal
31 technology drive
irvine, CA 92618
7142478552
MDR Report Key23976917
Report Number3012236936-2026-000006
Device Sequence Number10609317
Product Code MJP
UDI-Device Identifier05050474746398
UDI-Public(01)05050474746398(17)280527
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
P980040
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 02/20/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberDIU150
Device Catalogue NumberDIU150U125
Was Device Available for Evaluation? Device Returned to Manufacturer
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/12/2025
Supplement Date Received by Manufacturer01/28/2026
Initial Report FDA Received Date01/06/2026
Supplement Report FDA Received Date02/19/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/26/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown